Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 135, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 7:05 PM MDT for 5 counties in Nebraska. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 7:05 PM MDT (01:05 UTC)
- Expired
- Jun 25, 2015, 8:00 PM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Arthur County, NE, Garden County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:30 PM MDT | TSTM WND GST 60 | Lewellen, NE | 3-4INCH TREE BRANCHES BROKEN, HEALTHY TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 2047 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WUUS53 KLBF 260105
SVRLBF
NEC005-069-101-111-117-260200-
/O.NEW.KLBF.SV.W.0135.150626T0105Z-150626T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 800 PM MDT/900 PM CDT/
* AT 703 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES EAST OF ARTHUR TO 7 MILES NORTHEAST OF
LEWELLEN...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
OGALLALA...LEMOYNE...BRULE...KEYSTONE...ROSCOE...SARBEN...PAXTON...
SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA...
HERSHEY...MCKEAG...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
FLATTS...RUTHON...BUCKTAIL...BIG LAMUNYON FLATS...EAGLE GULCH
CAMPGROUND...BELMAR...OTTER CREEK CAMPGROUND AND BUCKTAIL LAKE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 115 AND 169.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 128.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 199.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 3 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10145 4135 10063 4101 10109 4101 10186
4140 10224
TIME...MOT...LOC 0105Z 308DEG 39KT 4161 10144 4137 10202
HAIL...1.00IN
WIND...70MPH
$$
MASEK3 follow-up statements
875
WWUS53 KLBF 260125
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM MDT THU JUN 25 2015
NEC005-069-101-111-117-260200-
/O.CON.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
GARDEN NE-KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
725 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN...KEITH AND
SOUTHEASTERN GARDEN COUNTIES UNTIL 800 PM MDT/900 PM CDT/...
AT 822 PM CDT/722 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
BROKEN LINE EXTENDING FROM 17 MILES WEST OF TRYON TO 7 MILES WEST OF
LEMOYNE...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OGALLALA...BRULE...KEYSTONE...ROSCOE...SARBEN...PAXTON...
SUTHERLAND...HERSHEY...SUTHERLAND RESERVOIR STATE RECREATION AREA...
KINGSLEY DAM...BIG BALD HILL...BROGANVILLE...NEVENS...COKER AND
O'FALLONS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 169.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 120.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 197.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 3 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4169 10136 4135 10063 4101 10109 4101 10186
4134 10218
TIME...MOT...LOC 0124Z 308DEG 39KT 4148 10123 4123 10191
HAIL...0.75IN
WIND...70MPH
$$
MASEK482
WWUS53 KLBF 260147
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT THU JUN 25 2015
NEC005-069-111-117-260156-
/O.CAN.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
GARDEN NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
847 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARTHUR...SOUTHWESTERN
MCPHERSON...NORTHWESTERN LINCOLN AND SOUTHEASTERN GARDEN COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
4120 10204
TIME...MOT...LOC 0146Z 327DEG 30KT 4108 10181
$$
NEC101-260200-
/O.CON.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
KEITH NE-
747 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEITH COUNTY
UNTIL 800 PM MDT...
AT 743 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRULE...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ROSCOE...PAXTON...BROGANVILLE AND NEVENS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 116 AND 147.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 79 AND 102.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 130 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
4120 10204
TIME...MOT...LOC 0146Z 327DEG 30KT 4108 10181
HAIL...0.75IN
WIND...70MPH
$$
MASEK628
WWUS53 KLBF 260201
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM MDT THU JUN 25 2015
NEC101-260210-
/O.EXP.KLBF.SV.W.0135.000000T0000Z-150626T0200Z/
KEITH NE-
801 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR KEITH COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM MDT.
LAT...LON 4131 10184 4126 10133 4101 10131 4101 10186
4120 10204
TIME...MOT...LOC 0147Z 327DEG 30KT 4107 10180
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:56 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 25, 5:56 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 656 PM CDT THU JUN 25 2015 .UPDATE... ISSUED AT 654 PM CDT THU JUN 25 2015 WE HAVE UPDATED THE FORECAST PACKAGE TO REFLECT CURRENT RADAR AND PROJECTED SHORT TERM TRENDS. THE CHANGES HAVE BEEN MINOR. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA. UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY FCST IN PLACE FOR THE WEEKEND. STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO. AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR THE END OF THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 654 PM CDT THU JUN 25 2015 WITH TWO OR MORE THUNDERSTORM COMPLEXES COMING ACROSS CENTRAL AND WESTERN NEBRASKA...IT IS DIFFICULT TO FIX THE TIMING OF THE THUNDERSTORMS. CURRENT INDICATIONS ARE THAT THE COMPLEX IN CENTRAL NEBRASKA WILL PASS JUST NORTH OF BBW. A SECOND LINE OF THUNDERSTORMS...NOW WEST OF VTN AND NORTH OF MHN WILL MOVE THROUGH IN THE NORTH THIS EVENING AND CENTRAL AND SOUTHWEST NEBRASKA LATE TONIGHT. AFTER THE STORMS PASS...LOW STRATUS WILL FORM FROM THE RESIDUAL MOISTURE. THE PROBABILITY OF CEILINGS BELOW 1000 FEET AGL IS LESS THAN 30 PERCENT...SO THE TERMINAL FORECASTS FOR LBF AND VTN WILL REFLECT THAT UNCERTAINTY AND INCLUDE CEILINGS JUST ABOVE 1000 FEET AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SHORT TERM...TAYLOR LONG TERM...JWS AVIATION...SPRINGER
Hazardous weather outlook, Jun 25, 3:06 PM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT THU JUN 25 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-262115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT THU JUN 25 2015 /306 PM MDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE TO CURTIS. A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF THE REST OF NORTH CENTRAL NEBRASKA. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE EVENING...MOVING SOUTHEAST ACROSS THE AREA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...THOUGH SEVERE WEATHER IS NOT EXPECTED. AFTER A MAINLY DRY WEEKEND...THUNDERSTORMS RETURN TO THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. ALTHOUGH THE POTENTIAL FOR STRONG THUNDERSTORMS EXISTS...IT IS DIFFICULT TO DETERMINE THE EXTENT OF SEVERE WEATHER POTENTIAL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Local storm report, Jun 25, 4:38 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 E ROSCOE 41.13N 101.52W
06/25/2015 M1.50 INCH KEITH NE STORM CHASER
&&
SNIVELYLocal storm report, Jun 25, 5:00 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 10 E DUNNING 41.83N 99.91W
06/25/2015 E60 MPH BLAINE NE PUBLIC
&&
SNIVELYLocal storm report, Jun 25, 5:08 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 8 SSW RUSHVILLE 42.61N 102.53W
06/25/2015 E1.00 INCH SHERIDAN NE PUBLIC
HAIL RANGED FROM PEA TO QUARTER SIZE. EST 40MPH WIND
&&
SNIVELYLocal storm report, Jun 25, 5:41 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 3 W ANTIOCH 42.07N 102.68W
06/25/2015 E80 MPH SHERIDAN NE PUBLIC
&&
SNIVELYLocal storm report, Jun 25, 6:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 18 NNW ELLSWORTH 42.30N 102.42W
06/25/2015 E60 MPH SHERIDAN NE PUBLIC
&&
SNIVELYLocal storm report, Jun 25, 6:45 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 24 NNE OSHKOSH 41.73N 102.17W
06/25/2015 E1.00 INCH GARDEN NE PUBLIC
HAIL RANGED FROM PEA TO QUARTER SIZE. EST. 40MPH WIND
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:24 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 51 min |
| Jun 25, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 40 min |
| Jun 25, 8:04 PM MDT | River Flood Advisory | LBF | Garden | 36 hr |
| Jun 25, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 41 min |
| Jun 25, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.